₵ 50
  • At vero eos et accusamus et iusto odio dignissimos
  • Get 20% cashback on apple app store. Use code P056

DELIVERY & RETURNS

Free shipping offer on Pilldoctor and get exclusive offers.

Location

  • Door Delivery Fastest delivery to the door for only 2 days. Don't miss exclusive offer.
  • Pickup Station Fastest delivery to the door for only 2 days. Don't miss exclusive offer.
  • Return Policy Fastest delivery to the door for only 2 days. Don't miss exclusive offer.

Description

Relieving skin redness, swelling, itching and pain associated with allergic skin reactions such as:

  • Insect bites or stings.
  • Nettle rash (urticaria or hives).

The cream may be used on adults and children aged six years and over.Histergan cream contains the active ingredient diphenhydramine hydrochloride, which is a type of medicine called an antihistamine.

Diphenhydramine works by preventing the actions of histamine – a compound produced by the body when it reacts to a foreign substance, such as saliva or venom from insect bites or stings (these are known as allergens).

Histamine causes a chain reaction that results in inflammation (redness, swelling and itching) of the skin. Diphenhydramine blocks histamine receptors and so stops this chain reaction in the skin.

The cream is most effective when applied as soon as possible after getting the bite or sting.

Can I use Histergan cream with other medicines?

It’s best to check with your pharmacist before using Histergan cream if you’re already using any other medicines. In general it’s fine to use this cream with other medicines, including antihistamines taken by mouth, however you’re best to avoid using it with other medicines that contain diphenhydramine.

What other medicines contain diphenhydramine?

  • Boots skin allergy relief cream.
  • Histergan tablets.
  • Lloyds pharmacy antihistamine cream.
  • Nytol tablets.
  • Vantage antihistamine cream.